# SDR USAASB97244

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - EMERGENCY LIGHTS (AISLE) FROM SEATS 7-13 WORK INTERMITTENTLY.  MTC REPLACED EMERGENCY LIGHT BATTERY PACK AND BATTERY CHARGER.  OPERATIONAL CHECK OK.  REF:  OPERATOR CONTROL NR 97ZZZX4225.  (X)
